# SDR 99ZZZX1909

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6127X
- Make and model: Gulstm 500A
- Propeller: Hartzl HCA2VF2
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 83810
- Condition: Cracked
- Location: Propeller
- Part time: 4,250 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLAMP HAS A CRACK DISCOVERED DURING VISUAL INSPECTION APPROXIMATELY 3 INCHES LONG STARTING AT THE A321 HOLE.
